Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 126, NWS Louisville, KY

May 11, 2016Clark County, Floyd County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2016, 9:05 PM EDT for Clark County, Floyd County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 9:05 PM EDT (01:05 UTC)
Expired
May 11, 2016, 9:30 PM EDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN

The radar

The Louisville radar (KLVX), 59 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 7:30 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

305 
WUUS53 KLMK 120105
SVRLMK
INC019-043-120130-
/O.NEW.KLMK.SV.W.0126.160512T0105Z-160512T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
905 PM EDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  CENTRAL CLARK COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 930 PM EDT

* AT 904 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SELLERSBURG...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JEFFERSONVILLE...NEW ALBANY...CLARKSVILLE...CHARLESTOWN...SELLERSBURG...
  OWEN...PRATHER...VESTA...SAINT JOSEPH AND RIVER RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3846 8551 3846 8552 3845 8555 3845 8560
      3842 8562 3838 8564 3832 8577 3842 8590
      3858 8564
TIME...MOT...LOC 0104Z 241DEG 32KT 3841 8574 

HAIL...<.75IN
WIND...60MPH
 
$$

RAS
1 follow-up statement
539 
WWUS53 KLMK 120122
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 PM EDT WED MAY 11 2016

INC019-043-120132-
/O.EXP.KLMK.SV.W.0126.000000T0000Z-160512T0130Z/
FLOYD IN-CLARK IN-
922 PM EDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLOYD AND CENTRAL
CLARK COUNTIES WILL EXPIRE AT 930 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN PORTIONS OF CLARK COUNTY.

LAT...LON 3846 8551 3846 8552 3845 8555 3845 8560
      3842 8562 3838 8564 3832 8577 3842 8590
      3858 8564
TIME...MOT...LOC 0118Z 241DEG 32KT 3841 8574 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 8:21 PM EDT, 44 minutes earlier.

Area forecast discussion, May 11, 8:21 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
821 PM EDT WED MAY 11 2016

...Forecast Update...
Issued at 815 PM EDT Wed May 11 2016

Severe Tstm Watch #169 in effect til 03z for Dubois, Orange,
Washington, Perry, Crawford, and Harrison counties in Indiana.

Severe Tstm Watch #171 in effect til 05z from Scott County Indiana
south thru Louisville and Bullitt County then west to Hancock, Ohio,
and Butler counties in Kentucky.

The convective line continues moving east across south-central
Indiana and into north-central Kentucky at this time. Wind gust
reports so far have been primarily in the 40 to around 50 mph range,
with a few trees down in Dubois County. Locally higher winds are
possible in narrow channels within the cold pool behind the leading
gust front. Meanwhile, the isolated storm in southern Oldham County
produced up to quarter size hail.

We will continue to monitor and provide additional updates this
evening.

Issued at 510 PM EDT Wed May 11 2016

Complex of storms moving east out of the STL area, and additional
storms lighting up on a boundary very close to the I-64 corridor
across southern Illinois. These storms will ride eastward along the
boundary and into south-central Indiana by early evening. SPC has
issued a Severe Thunderstorm Watch in Indiana, but the box will
remain north and west of the Louisville Metro for now.

Outstanding questions that will govern where and how long the
convection continues include instability, which is limited east of I-
65 by lower dewpoints, and how far northward the effective boundary
will move before storms reach us. Will keep close tabs on this, but
it is looking more like the southward extent into Kentucky could be
limited. Still need to remain weather aware into this evening!

.SHORT TERM (Now through Thursday Night)...
Issued at 315 PM EDT Wed May 11 2016

...A Complex of Strong/Severe Storms Possible This Evening...

The synoptic pattern late this afternoon features weak shortwave
ridging over the Ohio Valley, downstream of an upper-level trough
pushing into the Northern Plains.  This trough will push through the
Ohio Valley through the period, ushering in a couple chances for
showers and thunderstorms.

We continue to watch convection off to the west of the region.  It
has recently become better organized near the Saint Louis area, with
a strong cold pool noted on radar.  This suggests the convection
will begin to accelerate quicker to the east along the I-64 corridor
this evening.  Currently along the I-64 corridor there exists a
remnant boundary, now lifting north as an effective warm front.  To
the south of this, the airmass has become strongly unstable with
MLCAPEs in excess of 3,000 J/kg in places.  DCAPEs in excess of
1,000 J/kg should continue to lead to efficient cold pool
production.  0-3km shear vectors around 20-30 knots oriented
orthogonal to the convection should help keep it loosely tied to its
cold pool, at least through the next several hours.  We could see
convection develop along the lifting warm front this afternoon, but
this will be fighting ridging aloft and a lack of synoptic forcing
so do not think it will become very organized.  The main severe
threat looks to come with the MCS early this evening.

Main forecast challenge will be exactly where this MCS tracks and
how strong it will be when it arrives.  Main limiting factors will
be weakening 0-3km flow with eastern extent.  Additionally, we will
just be past peak heating once the convection arrives. However,
still think there is a severe threat along the I-64 corridor in
southern IN and into central KY, with damaging winds and possibly
some marginally severe hail being the main threats.

Forecast confidence decreases substantially tonight as guidance is
in vast disagreement.  As the trough begins to eject towards the
region, isentropic lift on the nose of a 30-knot low-level jet
should feed into any remnant boundaries.  The big question will be
what boundaries there will be and where they will be located.  For
this reason, will hold off on a Flash Flood Watch for now, but it
will be strongly considered through the evening and early overnight
hours once trends become more apparent.  The deep layer flow could
favor training storms along NW-SE boundaries, similar to what we
saw in southern KY this morning.

On Thursday, the upper-level trough will slide into the Great Lakes
region.  This will help drive a surface cold front through the
region.  Another conditional threat of severe weather exists
Thursday afternoon/evening as this front pushes through.  Guidance
is generally suggestive that we will see enough breaks in the
morning convection to destabilize ahead of the front in the
afternoon, especially along and east of I-65.  The better kinematics
will lag the frontal ascent, but if we do realize the instability
suggested by some of the guidance, we could see some some strong to
locally severe multicell clusters capable of locally damaging winds
and hail.  We will dial this threat in more overnight once we see
how convection progresses and the prospects for some morning
sunshine and resultant destabilization.

Convection will push to the east Thursday night, with cooler and
drier air finally filtering into the region.  Overnight lows will
dip into the low and mid 50s.

.LONG TERM (Friday through Wednesday)...
Issued at 325 PM EDT Wed May 11 2016

The synoptic pattern at the start of the long term period will
feature a mean trough across the northern CONUS.  This trough will
amplify through this weekend bringing northwesterly upper-level
flow, but will once again turn back to the southwest by early next
week.

Will keep the discussion short in the long term period given the
active short term period.  A strong PV anomaly will dive through the
region on Friday night into early Saturday, bringing a line of
showers.  Moisture is lacking with this system so do not expect much
QPF, which is certainly good news given the heavy rainfall as of
late.  This front will usher in much cooler air as the trough aloft
amplifies.  Highs Saturday and Sunday won't make it out of the
low/mid 60s, perhaps even the upper 50s in some of the cooler spots!
Will have to keep an eye on Sunday morning, as surface ridging
passing overhead could make for very chilly temperatures.  Some
areas could dip into the upper 30s!

We will return to a warmer and more active pattern early next week
as the flow transitions to more southwesterly once again.  Will see
an increase in precipitation chances late Sunday through at least
Wednesday of next week.

&&

.AVIATION (00Z TAF Update)...
Issued at 645 PM EDT Wed May 11 2016

Main challenge in this TAF set is the impact of storms crossing the
Wabash Valley. Southward extent will be limited, at least initially,
by the northward progression of a residual boundary from last
night's storms.

Confidence in hi-res model data is not high, but it suggests that
storms could make it into SDF around 01-02Z. Will carry a TEMPO for
MVFR ceiling and vis, and thunderstorm gusts to 35 kt. After
midnight, confidence diminishes further as that depends heavily on
the evolution of the complex of storms, and potential re-development
behind.

Most favorable scenario to get storms into BWG is if a strong cold
pool develops and is able to push the line southward. Will carry
VCTS after 06Z for that possibility, as well as any re-development.
LEX is more tricky, as it depends on the initial boundary not
lifting north of there. Will also carry VCTS there after 04Z.  Could
have some restrictions to vis around daybreak with residual low-
level moisture, but will depend on additional rainfall, so will have
to revisit anything worse than MVFR in the next issuance.

Thu afternoon prefrontal convection will depend on how long
overnight storms keep going, but confidence is high enough at this
point to include VCTS and CB after 17-18Z.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........RAS/TWF
Short Term.....KJD
Long Term......RAS
Aviation.......RAS
Hazardous weather outlook, May 11, 5:07 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
507 PM EDT WED MAY 11 2016

INZ078-079-091-092-KYZ023>043-045>049-053>057-061>067-070>078-081-
082-122115-
SCOTT-JEFFERSON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-
HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-HARRISON-SPENCER-
ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-
JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-
GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-
METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
507 PM EDT WED MAY 11 2016 /407 PM CDT WED MAY 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A COMPLEX OF THUNDERSTORMS WILL PUSH INTO SOUTHERN INDIANA AND
CENTRAL KENTUCKY THIS EVENING. THIS COMPLEX WILL BE CAPABLE OF
PRODUCING LOCALLY DAMAGING WINDS...SMALL HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY.
DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT...BUT LOCALIZED
FLASH FLOODING WILL CONTINUE TO BE POSSIBLE IN AREAS THAT SEE REPEATED
ROUNDS OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING
TONIGHT OR THURSDAY TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-090-122115-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY...CORYDON
507 PM EDT WED MAY 11 2016 /407 PM CDT WED MAY 11 2016/

...SEVERE THUNDERSTORM WATCH 169 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A COMPLEX OF THUNDERSTORMS WILL PUSH INTO SOUTHERN INDIANA BY
EARLY EVENING. THIS COMPLEX WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS AND LARGE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING WILL
ACCOMPANY THE STRONGER STORMS...AND HEAVY RAINFALL COULD RESULT IN
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY.
DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT...BUT LOCALIZED
FLASH FLOODING WILL CONTINUE TO BE POSSIBLE IN AREAS THAT SEE REPEATED
ROUNDS OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING
TONIGHT OR THURSDAY TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/RAS

In the hours before

Local storm report, May 11, 8:55 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 PM EDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     NEW ALBANY              38.31N 85.83W
05/11/2016  E50 MPH          FLOYD              IN   BROADCAST MEDIA

&&

SZAPPANOS
Special weather statement, May 11, 8:56 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
856 PM EDT WED MAY 11 2016

KYZ025-027>029-045-053-061>063-071-120145-
HART-LARUE-BUTLER-WARREN-EDMONSON-HARDIN-MEADE-NELSON-GRAYSON-
BULLITT-
856 PM EDT WED MAY 11 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MEADE...WARREN...HARDIN...SOUTHWESTERN NELSON...GRAYSON...
SOUTHWESTERN BULLITT...SOUTHEASTERN BUTLER...LARUE...WESTERN HART AND
EDMONSON COUNTIES...

AT 855 PM EDT/755 PM CDT/...A LINE OF STRONG THUNDERSTORMS EXTENDED
FROM 12 MILES SOUTHEAST OF BRANDENBURG TO 9 MILES EAST OF
MORGANTOWN...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...ELIZABETHTOWN...BARDSTOWN...LEITCHFIELD...HODGENVILLE...
MUNFORDVILLE...BROWNSVILLE...PLUM SPRINGS...CRESTMOOR AND MOUNT
VICTOR.

STORMS ALONG THE LINE MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3705 8670 3794 8603 3778 8539 3716 8603
      3717 8606 3713 8606 3688 8632
TIME...MOT...LOC 0055Z 317DEG 25KT 3785 8605 3727 8652

RAS
Local storm report, May 11, 8:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 PM EDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     3 S LOUISVILLE          38.18N 85.74W
05/11/2016  M51 MPH          JEFFERSON          KY   ASOS

            REPORTED AT LOUISVILLE INTERNATIONAL
            AIRPORT.

&&

SZAPPANOS
Local storm report, May 11, 9:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 PM EDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     2 N LOUISVILLE          38.25N 85.74W
05/11/2016                   JEFFERSON          KY   BROADCAST MEDIA

            PARTS OF LOUISVILLE GARDENS ROOF DAMAGED.

&&

SZAPPANOS
Local storm report, May 11, 9:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
901 PM EDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND DMG     2 NE LOUISVILLE         38.24N 85.71W
05/11/2016                   JEFFERSON          KY   BROADCAST MEDIA

            TREE REPORTED DOWN.

&&

SZAPPANOS
Local storm report, May 11, 9:05 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
905 PM EDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     SELLERSBURG             38.39N 85.76W
05/11/2016  E60 MPH          CLARK              IN   TRAINED SPOTTER

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:00 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry30 min
May 11, 8:06 PM EDTSevere Thunderstorm WarningLMKHarrison, Perry24 min
May 11, 8:28 PM EDTSevere Thunderstorm WarningLMKHarrison32 min
May 11, 8:33 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison27 min
May 11, 9:08 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott22 min
May 11, 9:16 PM EDTSevere Thunderstorm WarningLMKClark29 min
May 11, 9:30 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.